# SDR IPXA2025012240136

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,981 hours, 18,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDING DROP PANEL SPRING FOUND MISSING AND CABLES DAMAGED. REFERENCE BARCODE T3F18E005NYLL. ITEMS ALREADY ON DEFERRAL.
